# SDR QXEA2009110200892

- Difficulty date: October 29, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SIDE SEAT TRACK, RAIL CHANNEL DAMAGED AND A GOUGE INTO THE SEAT RAIL MOUNTING EXTRUSION SUPPORT STRUCTURE AT FS 708.00 LT.  INFORMED ENGINEERING.  BLENDED OUT DAMAGE AND COMPLETED REPAIR IAW REO 670-53-41-088. INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A01 AND EO DRAWING SH670-36256.  TREATED PRIMED AND PAINTED REPAIR AREA IAW SRM 51-21-11-001-001-A01, 51-25-01-001-001-A01.
